# SDR IXXA2022050301

- Difficulty date: May 3, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- Engine: Ge CF680A2
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: 2219T62
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B CORE COWL UPPER LOUVER EXHAUST ON AFT FLANGE CRACKED
